# SDR HALA2009072000315

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,640 hours, 30,958 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO-SHUTDOWN DURING PREFLIGHT.  ECU BITE INDICATES REV FLOW.  NO LRU FAULTS AND NO MINI FLAG FAULTS.  RAN APU FOR 2 HRS. OPS NORMAL ECU BITE PASSED.  AMM 49-61-05.
